Jun 252005
 

I guess the man just inspires me, plus I know he is a mental health expert. Since I have seen some of his interviews I have quit taking Zoloft because it is just masking my underlying problems. Since he referred to the need for vitamins I of course immediately thought he must be talking about Glyconutrients – so I have begun a high-dose regiment of those. I’m healed!!!!!!!!!!!!!!!!!

On a serious note I did finally quit taking the Zoloft. I had spoken to Hopson about being tired of the side effects of Zoloft so he prescribed Wellbutrin. During the weaning off phase of Zoloft I decided to give it a go without. So far I seem to be doing OK – though certainly not in my prime. The Zoloft does appear to be very addictive in that it is hard to withdraw without putting yourself through depression as the body readjusts. I can’t imagine what it would have been like coming off of a high-dose. I remain convinced that there is a lesion somewhere that is causing/has caused the depression. If that is the case I think it is probably inevitable that I will resume antidepressants in the future – regardless of Cruise’s advice! 😉

 Posted by at 5:32 pm

  3 Responses to “I Quit Zoloft Because of Tom Cruise!”

  1. There is a passage, maybe a chapter, in Montel williams book Climbing Higher, in which he lists the resons he suffers with depression. Maybe it’s a leision, but there are plenty of other reasons for people with MS – or Chron’s or diabetes or Lupis, etc. – to be depressed. I take Welbutrin, and I don’t understand why Cruise is so angry. I beleive that anger is based in fear, so I have to wonder what he is afraid of that makes him lash out like that.

  2. Erik, I went on vacation the day you came back from yours, only mine was a trip to Niagara Falls. Anyway glad you are back but I am a little behind and doing a catch up. I am still not on any meds do to the Tysabri set back, but I had told my neuro to set me up with betaseron. While on vacation with some (lots of) time to think, I changed my mind. It was the top of the list warning that comes with all the RAB parts of CRAB. DEPRESSION and ***(can’t write it). I think that is the why (not a lesion), and would hope you opt for the Wellbutrin at the first sign of deep sadness. Your family and friends want you to be happy in the here and now!
    Glad you are back!
    Mouse

  3. My name is Steven Martin and i would like to show you my personal experience with Zoloft.

    I am 35 years old. Have been on Zoloft for 7 months now. This med did clear up the PPD, but weaning off of it has been absolute HELL. I got/am still getting the “zaps” that so many others talk about. Had I known it would be like this, I would have requested a different med. I will NEVER take this med again under any circumstances!

    I have experienced some of these side effects –
    Weight loss, upset stomach

    I hope this information will be useful to others,
    Steven Martin

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*